Total absolute curvature of curves in lorentz manifolds

The total absolute curvature of manifolds has been discussed several times and some papers about it already belong to the classical literature on that topics. All of them deal with manifolds inmersed in Riemannian spaces.

Autores:
Birman, Graciela Silvia
Tipo de recurso:
Article of journal
Fecha de publicación:
1993
Institución:
Universidad Nacional de Colombia
Repositorio:
Universidad Nacional de Colombia
Idioma:
spa
OAI Identifier:
oai:repositorio.unal.edu.co:unal/43575
Acceso en línea:
https://repositorio.unal.edu.co/handle/unal/43575
http://bdigital.unal.edu.co/33673/
Palabra clave:
Absolute curvature
manifolds inmersed
Riemannian spaces
Rights
openAccess
License
Atribución-NoComercial 4.0 Internacional
id UNACIONAL2_304edc284db9d6f8b3954ccfe88c9775
oai_identifier_str oai:repositorio.unal.edu.co:unal/43575
network_acronym_str UNACIONAL2
network_name_str Universidad Nacional de Colombia
repository_id_str
spelling Atribución-NoComercial 4.0 InternacionalDerechos reservados - Universidad Nacional de Colombiahttp://creativecommons.org/licenses/by-nc/4.0/info:eu-repo/semantics/openAccesshttp://purl.org/coar/access_right/c_abf2Birman, Graciela Silvia1b3f2242-b0da-4be8-a816-db1afa92673b3002019-06-28T12:09:23Z2019-06-28T12:09:23Z1993https://repositorio.unal.edu.co/handle/unal/43575http://bdigital.unal.edu.co/33673/The total absolute curvature of manifolds has been discussed several times and some papers about it already belong to the classical literature on that topics. All of them deal with manifolds inmersed in Riemannian spaces.application/pdfspaUniversidad Nacuional de Colombia; Sociedad Colombiana de matemáticashttp://revistas.unal.edu.co/index.php/recolma/article/view/33559Universidad Nacional de Colombia Revistas electrónicas UN Revista Colombiana de MatemáticasRevista Colombiana de MatemáticasRevista Colombiana de Matemáticas; Vol. 27, núm. 1-2 (1993); 9-13 0034-7426Birman, Graciela Silvia (1993) Total absolute curvature of curves in lorentz manifolds. Revista Colombiana de Matemáticas; Vol. 27, núm. 1-2 (1993); 9-13 0034-7426 .Total absolute curvature of curves in lorentz manifoldsArtículo de revistainfo:eu-repo/semantics/articleinfo:eu-repo/semantics/publishedVersionhttp://purl.org/coar/resource_type/c_6501http://purl.org/coar/resource_type/c_2df8fbb1http://purl.org/coar/version/c_970fb48d4fbd8a85Texthttp://purl.org/redcol/resource_type/ARTAbsolute curvaturemanifolds inmersedRiemannian spacesORIGINAL33559-124605-1-PB.pdfapplication/pdf1407482https://repositorio.unal.edu.co/bitstream/unal/43575/1/33559-124605-1-PB.pdf93c5f630e554587e3329076389882697MD51THUMBNAIL33559-124605-1-PB.pdf.jpg33559-124605-1-PB.pdf.jpgGenerated Thumbnailimage/jpeg6563https://repositorio.unal.edu.co/bitstream/unal/43575/2/33559-124605-1-PB.pdf.jpg584698a17df0e676c57dbc6051b66c38MD52unal/43575oai:repositorio.unal.edu.co:unal/435752023-02-13 23:04:08.168Repositorio Institucional Universidad Nacional de Colombiarepositorio_nal@unal.edu.co
dc.title.spa.fl_str_mv Total absolute curvature of curves in lorentz manifolds
title Total absolute curvature of curves in lorentz manifolds
spellingShingle Total absolute curvature of curves in lorentz manifolds
Absolute curvature
manifolds inmersed
Riemannian spaces
title_short Total absolute curvature of curves in lorentz manifolds
title_full Total absolute curvature of curves in lorentz manifolds
title_fullStr Total absolute curvature of curves in lorentz manifolds
title_full_unstemmed Total absolute curvature of curves in lorentz manifolds
title_sort Total absolute curvature of curves in lorentz manifolds
dc.creator.fl_str_mv Birman, Graciela Silvia
dc.contributor.author.spa.fl_str_mv Birman, Graciela Silvia
dc.subject.proposal.spa.fl_str_mv Absolute curvature
manifolds inmersed
Riemannian spaces
topic Absolute curvature
manifolds inmersed
Riemannian spaces
description The total absolute curvature of manifolds has been discussed several times and some papers about it already belong to the classical literature on that topics. All of them deal with manifolds inmersed in Riemannian spaces.
publishDate 1993
dc.date.issued.spa.fl_str_mv 1993
dc.date.accessioned.spa.fl_str_mv 2019-06-28T12:09:23Z
dc.date.available.spa.fl_str_mv 2019-06-28T12:09:23Z
dc.type.spa.fl_str_mv Artículo de revista
dc.type.coar.fl_str_mv http://purl.org/coar/resource_type/c_2df8fbb1
dc.type.driver.spa.fl_str_mv info:eu-repo/semantics/article
dc.type.version.spa.fl_str_mv info:eu-repo/semantics/publishedVersion
dc.type.coar.spa.fl_str_mv http://purl.org/coar/resource_type/c_6501
dc.type.coarversion.spa.fl_str_mv http://purl.org/coar/version/c_970fb48d4fbd8a85
dc.type.content.spa.fl_str_mv Text
dc.type.redcol.spa.fl_str_mv http://purl.org/redcol/resource_type/ART
format http://purl.org/coar/resource_type/c_6501
status_str publishedVersion
dc.identifier.uri.none.fl_str_mv https://repositorio.unal.edu.co/handle/unal/43575
dc.identifier.eprints.spa.fl_str_mv http://bdigital.unal.edu.co/33673/
url https://repositorio.unal.edu.co/handle/unal/43575
http://bdigital.unal.edu.co/33673/
dc.language.iso.spa.fl_str_mv spa
language spa
dc.relation.spa.fl_str_mv http://revistas.unal.edu.co/index.php/recolma/article/view/33559
dc.relation.ispartof.spa.fl_str_mv Universidad Nacional de Colombia Revistas electrónicas UN Revista Colombiana de Matemáticas
Revista Colombiana de Matemáticas
dc.relation.ispartofseries.none.fl_str_mv Revista Colombiana de Matemáticas; Vol. 27, núm. 1-2 (1993); 9-13 0034-7426
dc.relation.references.spa.fl_str_mv Birman, Graciela Silvia (1993) Total absolute curvature of curves in lorentz manifolds. Revista Colombiana de Matemáticas; Vol. 27, núm. 1-2 (1993); 9-13 0034-7426 .
dc.rights.spa.fl_str_mv Derechos reservados - Universidad Nacional de Colombia
dc.rights.coar.fl_str_mv http://purl.org/coar/access_right/c_abf2
dc.rights.license.spa.fl_str_mv Atribución-NoComercial 4.0 Internacional
dc.rights.uri.spa.fl_str_mv http://creativecommons.org/licenses/by-nc/4.0/
dc.rights.accessrights.spa.fl_str_mv info:eu-repo/semantics/openAccess
rights_invalid_str_mv Atribución-NoComercial 4.0 Internacional
Derechos reservados - Universidad Nacional de Colombia
http://creativecommons.org/licenses/by-nc/4.0/
http://purl.org/coar/access_right/c_abf2
eu_rights_str_mv openAccess
dc.format.mimetype.spa.fl_str_mv application/pdf
dc.publisher.spa.fl_str_mv Universidad Nacuional de Colombia; Sociedad Colombiana de matemáticas
institution Universidad Nacional de Colombia
bitstream.url.fl_str_mv https://repositorio.unal.edu.co/bitstream/unal/43575/1/33559-124605-1-PB.pdf
https://repositorio.unal.edu.co/bitstream/unal/43575/2/33559-124605-1-PB.pdf.jpg
bitstream.checksum.fl_str_mv 93c5f630e554587e3329076389882697
584698a17df0e676c57dbc6051b66c38
bitstream.checksumAlgorithm.fl_str_mv MD5
MD5
repository.name.fl_str_mv Repositorio Institucional Universidad Nacional de Colombia
repository.mail.fl_str_mv repositorio_nal@unal.edu.co
_version_ 1814089406784471040